# SDR SWAA2023053143704

- Difficulty date: May 1, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK CROWN STA 370-381 ON TOP AND IN WELL; 433-435 IN WELL LBL 45; WL 208.<[01] SRM 53-00-52-1A-1 IS APPLICABLE ALLOWABLE DAMAGE; UPDATED TABLE.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] UPDATED P/N;[04] REMOVED CORROSION ON SEAT TRACK CROWN STA 370-381 ON TOP AND IN WELL; 433-435 IN WELL LBL 45; WL 208 PER SRM 51-10-02-0G-0. MAX MATERIAL REMOVED ON TOP OF CROWN WAS .035' .5' BY 1'. FOUND TO BEB OUT OF LIMITS PER SRM 53-00-52-1A-1. MEASURED BLENDED AREA WITH DIAL DEPTH GAUGE ID# ATS1225; NSN; DUE 08/2023.;[05] VERIFIED CORRECTIVE 4 AND MEASUREMENT TABLE.;[06] REMOVED SEAT TRACK AT BS 370 TO 480 LBL 45 WL 208 PER SRM 51-40-02-0G-0.;[07] LOCATED AND DRILLED NEW SEAT TRACK BS 370 TO 480 LBL 45 WL 208 PER SRM 51-40-05-0G-0. OK TO INSTALL SEAT TRACK;[08] LOCATED AND DRILLED NEW SEAT TRACK BS 370 TO 480 LBL 45 WL 208 PER SRM 51-40-05-0G-0 AND DWG 143A5300. OK TO INSTALL SEAT TRACK;[09] VERIFIED CORRECTIVE ACTION 8. OK TO INSTALL;[10] INSTALLED SEAT TRACK AT BS 370 TO 480 LBL 45 WL 208 PER SRM 51-40-02-0G-0 AND DWG 143A5300.;[11] VERIFIED CORRECTIVE ACTION 10;[12] PARTIALLY UPDATED STEP 1;[13] PARTIAL STEP 1;[14] COMPLETED STEP 1;[15] UPDATED PARTS TABLE;[16] COMPLETED STEP 1. VERIFIED MEASUREMENT TABLE;[17] CERTIFIED ACTION 15
